# SDR UPS96206024

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT SKIN SUPPORT ANGLE IS CRACKED AT FS 1345 AND FIN STA 22.5.  REMOVED DAMAGED SECTION IAW SRM 51-40-3, FAB AND INSTALLED REPAIR IAW SRM 51-40-3.
